BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Asymptotic behaviour for a class of delayed cooperative models with patch structure

Participants in the publication
Teresa Faria (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
2013

Where published
Discrete & Continuous Dynamical Systems - B

Publication Identifiers
ISSN - 1553-524X

Publisher
American Institute of Mathematical Sciences (AIMS)

Volume
18
Number
6

Number of pages
12
Starting page
1567
Last page
1579

Document Identifiers
DOI - https://doi.org/10.3934/dcdsb.2013.18.1567
URL - http://dx.doi.org/10.3934/dcdsb.2013.18.1567


Export

APA
Teresa Faria, (2013). Asymptotic behaviour for a class of delayed cooperative models with patch structure. Discrete & Continuous Dynamical Systems - B, 18, 1567-1579. ISSN 1553-524X. eISSN . http://dx.doi.org/10.3934/dcdsb.2013.18.1567

IEEE
Teresa Faria, "Asymptotic behaviour for a class of delayed cooperative models with patch structure" in Discrete & Continuous Dynamical Systems - B, vol. 18, pp. 1567-1579, 2013. 10.3934/dcdsb.2013.18.1567

BIBTEX
@article{48441, author = {Teresa Faria}, title = {Asymptotic behaviour for a class of delayed cooperative models with patch structure}, journal = {Discrete & Continuous Dynamical Systems - B}, year = 2013, pages = {1567-1579}, volume = 18 }